# SDR COEA2014012101819

- Difficulty date: January 2, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 29,534 hours, 29,376 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB15
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LONGITUDINAL FLOOR BEAM IS CRACKED AFT OF FRAME 33 & FWD OF FRAME 34.  REPAIR IAW EO 5315-02 REV ORIGINAL 8/20/2013.
